# SDR VTZA97065

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 2711 · Aileron Tab Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Lt/Rt Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6384 - ROC-IAD - DURING CRUISE, MADE AN UNSCHEDULED LANDING WITH ONE DISCREPANCY OF AILERON TRIM FREEZES IN FLIGHT.  AIRCRAFT WENT TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND LUBED AILERON TRIM JACK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
